MathSciNet Relay Station
MathSciNet bibliographic data
MR70046 46.0X
Sebastião e Silva, José Su certe classi di spazi localmente convessi importanti per le applicazioni. (Italian) Rend. Mat. e Appl. (5) 14, (1955). 388–410.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement